このエントリーをはてなブックマークに追加
ID 52072
フルテキストURL
著者
Kureš, Miroslav Institute of Mathematics Brno University of Technology
抄録
The structure of Weil algebras associated to functors of third order semiholonomic velocities is completely described including the explicit expression of widths.
キーワード
Weil algebra
product preserving bundle
semiholonomic jets
higher order velocities
発行日
2014-01
出版物タイトル
Mathematical Journal of Okayama University
56巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
117
終了ページ
127
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol56/iss1/9
JaLCDOI